# SDR 96ZZZX5152

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N195KC
- Make and model: Braero BAE125800A
- Aircraft serial: NA0455
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 181K632
- Condition: Patch Loose
- Location: Tire Balance
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALANCE PATCH CAME OPFF AFTER 97 LANDINGS.   THIS IS SECOND TIME HAVE HAD PROBLEMS WITH THIS PART NUMBERED TIRE IN 6 MONTHS.  LAST TIRE HAD EXCESSIVE SIDE WALL VENTING (ALSO AT 97 LANDINGS).
